# SDR SWAA072690

- Difficulty date: May 27, 2007
- Submitted: May 31, 2007
- Operation: Air carrier
- Aircraft: N676SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23288
- Aircraft time: 67,477 hours, 56,278 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 654482516
- Condition: Chafed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIRTURN BACK / DECLARED EMERGENCY.  THE -A- SYSTEM HYDRAULIC FLUID LOSS ON DEPARTURE FROM PHL.  FOUND RIGHT MLG DOWNLOCK ACTUATOR LINE CHAFED.  REMOVED AND REPLACED LINE PER MM.
